advertisement
Question
Posted by: Adelle | 2012/08/13

Period

Hello all

I have an issue... this is now the second month in a row where i would have my period on it''s normal time, and about a week after it stopped another one would start... I''ve been on the pill(triphasel) since I was 16, and I''m now 22.

What can be wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be hormonal but couyld also be due to a cyst, polyp or uterine problem. I would suggest that you see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/08/17

It could be hormonal but couyld also be due to a cyst, polyp or uterine problem. I would suggest that you see your gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement